Alert archive / New Jersey / Coastal Flood Advisories in 2015
Coastal Flood Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Apr 20, 2015, 9:56 PM EDT for Middlesex County, Monmouth County, New Jersey. It was in force for 111 min.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2015, 9:56 PM EDT (01:56 UTC)
- Expired
- Apr 20, 2015, 11:47 PM EDT
- In force
- 111 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
192 WHUS41 KPHI 210156 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 956 PM EDT MON APR 20 2015 NJZ012>014-210400- /O.NEW.KPHI.CF.Y.0002.150421T0156Z-150421T0400Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 956 PM EDT MON APR 20 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * COASTAL FLOODING...MINOR COASTAL FLOODING WILL OCCUR THROUGH ABOUT 1130 PM. * TIMING...IN PROGRESS. * IMPACTS...MINOR TIDAL INUNDATION WITH SOME LOCALIZED ROADWAY FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. EXPECT FLOODING ON THE MOST VULNERABLE ROADWAYS DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.ERH.NOAA.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
1 follow-up statement
816 WHUS41 KPHI 210347 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1147 PM EDT MON APR 20 2015 NJZ012>014-210500- /O.CAN.KPHI.CF.Y.0002.000000T0000Z-150421T0400Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH- 1147 PM EDT MON APR 20 2015 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. THE HIGH TIDE CYCLE HAS PASSED AND NO FURTHER COASTAL FLOODING IS ANTICIPATED. $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Apr 20, 9:41 PM EDT, 15 minutes earlier.
Area forecast discussion, Apr 20, 9:41 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 941 PM EDT MON APR 20 2015 .SYNOPSIS... A WARM FRONT JUST NORTHWEST OF INTERSTATE 95 WILL MERGE WITH AN EASTWARD MOVING COLD FRONT AND PUSH OUT TO SEA BY MORNING. SEVERAL REINFORCING COLD FRONTS WILL MOVE SOUTHEAST THROUGH THE MID ATLANTIC STATES TUESDAY, WEDNESDAY AND THURSDAY AFTERNOONS. LOW PRESSURE WILL CROSS TO THE SOUTH OF THE AREA SATURDAY INTO SATURDAY NIGHT. HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 930 PM: PER SPC AND COLLAB HAVE EXTENDED THE TOR WATCH 90 AND SVR WATCH 92 CONTINUES AS POSTED. SO FAR, NOT MUCH HAS HAPPENED IN OUR CWA BUT IT ONLY TAKES ONE BIG STORM TO MAKE LIFE VERY DIFFICULT AND SO WE WANT EVERYONE PREPARED. THE FOCUS OF THE REMAINING ACTIVITY SHOULD BE IN EASTERN PA AND CENTRAL/NNJ NEAR THE QSTRY FRONT WHERE CONVERGENCE IS FOCUSED. VERY UNSTABLE WARM SECTOR -2 TO 4 SBLI AS OF 01Z/21 WITH PLENTY OF 0-6KM BULK SHEAR, THE NEARBY QSTRY FRONT AND A SFC LOW NEAR KMDT, MEAGER 3 HR PRES FALL OF 1MB VCNTY PA AND LIKELIHOOD OF OVERALL CFP BY 07Z-08Z, SUGGEST WE STILL NEED TO BE ALERT FOR EVENTUAL BOWING OF UPSTREAM SEGMENTS AND STRONG WESTERLY WIND GUSTS ARRIVING HERE. THE 2215Z STORM AT KRDG DELIVER 38KT. IT WAS A SMALL SUPERCELL. UNCERTAINTY ON HOW FAR EAST SVR BUT UNSTABLE AIRMASS AND INCREASING ACTIVITY UPSTREAM. QSTNRY FRONT JUST NW OF I95. STRONGEST STORMS ANTICIPATED ALONG OR EAST OF THAT LATE THIS EVENING. AFTER WHATEVER GUSTY WSHIFT LATE THIS EVENING, THEN THE WIND BRIEFLY BACKS TO SW AHEAD OF THE PRIMARY CFP AND THERE MAY BE ANOTHER SHOWER OR TSTM AROUND 06Z THEN VARIABLE CLOUDS AND A STEADY WEST WIND TOWARD DAWN. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... DEEP LOW PRESSURE REMAIN ACROSS CANADA WHILE HIGH PRESSURE BUILDS OVER THE SE STATES. RATHER STRONG PRESSURE GRADIENT WILL CREATE MODERATE/GUSTY WINDS TUESDAY. MOSTLY FAIR WEATHER IS EXPECTED. TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE LOW/MID 60S MOST AREAS. WEST WINDS 15 MPH WITH GUSTS 25-30 MPH. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A PERSISTENT UPPER LEVEL TROUGH WILL SPIN OVER THE GREAT LAKES AREA WITH A GRADUAL PUSH TO EAST THROUGH THE WEEK, SETTLING OVER EXTREME NORTHEASTERN UNITED STATES AND SPINNING ACROSS EASTERN CANADA THROUGH THE WEEKEND. SEVERAL SHORTWAVES EMBEDDED IN THE UPPER LEVEL FLOW WILL ROTATE THROUGH OUR AREA AND WE WILL SEE SHOWERS CROSS PARTS OF THE REGION THROUGH THE WEEK. A COLD FRONT WILL PUSH DOWN THROUGH THE REGION WEDNESDAY INTO WEDNESDAY NIGHT, WITH A CHANCE FOR SOME SHOWERS ACROSS THE AREA. COLDER AIR LOCATED ALONG AND BEHIND THE FRONT MAY ALLOW FOR SOME SNOW FLAKES TO FALL ACROSS THE HIGHER TERRAIN OF THE SOUTHERN POCONOS. A SECOND COLD FRONT IS FORECAST TO ARRIVE BY THURSDAY EVENING BUT IT APPEARS TO LACK MUCH MOISTURE. THEREFORE, ONLY A FEW LIGHT SHOWERS ACROSS THE NORTHWESTERN AREAS MAY OCCUR AS THE MOISTURE LESSENS AS IT PUSHES THROUGH THE REGION. THE UPPER LOW FINALLY MOVES EASTWARD BUT THE CYCLONIC FLOW WILL REMAIN ACROSS THE REGION INTO THE WEEKEND WITH A CHANCE FOR SHOWERS CONTINUING. THE MODELS ARE SHOWING THAT A LOW PRESSURE SYSTEM WILL CROSS TO THE SOUTH OF THE REGION DURING THE WEEKEND. JUST HOW FAR NORTH THE SYSTEM GETS WILL DICTATE WHETHER OR NOT WE SEE SHOWERS PUSH NORTHWARD INTO OUR SOUTHERN AREAS. WE HAVE INCLUDED JUST A SLIGHT CHANCE FOR SOME SHOWERS FOR SATURDAY AND SATURDAY NIGHT ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR SUNDAY AND MONDAY WITH A DRY PERIOD EXPECTED ACROSS OUR REGION. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. THROUGH TONIGHT...00Z/21 TAFS POSTED WITH SOME UNCERTAIN TIMING OF POTENTIALLY STRONGER TSTMS AND GUSTY WINDS PER HRRR. FIRST STORM VCNTY KRDG HAD A WEST GUST 38 KT AT 2227Z. IFR CIGS NW OF THE QSTRY FRONT, ESPECIALLY KABE. ELSEWHERE, VFR CIGS WITH A PERIOD OF IFR CONDS IN SHOWERS AND TSTMS TONIGHT. LIGHT WINDS, MOSTLY NE-SE NW OF THE QSTRY FNT AND SOUTHERLY GUSTING TO 15 KT SOUTH OF THE FRONT. ALL WINDS TURNING WNW OVERNIGHT POST LATE NIGHT CFP. TUESDAY...VFR SCT-BKN AOA 4500 FT WITH GUSTY W WINDS 20-25 KT. OUTLOOK... TUESDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED. WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED WITH SUB-VFR SHOWERS POSSIBLE AS A COLD FRONT CROSSES THE REGION. THURSDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS EXPECTED. && .MARINE... SCA CONDITIONS WILL CONTINUE ACROSS THE OCEAN AREAS THE REST OF TONIGHT INTO TUESDAY. SCA FOR SEAS INTO TONIGHT AND THEN WINDS AND SEAS TUE. SCT TSTMS TONIGHT AND THEN FAIR WEATHER TUE. AREAS OF FOG INTO TONIGHT. SUB-SCA CONDITIONS ACROSS DEL BAY ATTM WITH PROBABLE HIGHER WAVES ACROSS THE MOUTH OF THE BAY AND POSSIBLY SOME HIGHER SEAS UP ACROSS THE SRN PART OF THE BAY. WE WILL KEEP THE SCA FLAG FOR AWHILE INTO THE EVENING BUT DROP IT ACROSS NRN DEL BAY. IT MAY NEED TO BE ISSUED THERE AGAIN FOR WINDS G25 FOR TUESDAY. SCT TSTMS TONIGHT BUT FAIR WEATHER FOR TUE. OUTLOOK... WEDNESDAY...SEAS WILL INCREASE AND NEAR 5 FEET DURING THE AFTERNOON BUT SHOULD SUBSIDE FAIRLY QUICKLY. WINDS WILL GUST AROUND 20 KNOTS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A TIME ON WEDNESDAY. THURSDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS. FRIDAY...WINDS WILL BE GUSTY OUT OF THE NORTHWEST AND A SMALL CRAFT ADVISORY MAY BE NEEDED. SATURDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS. && .CLIMATE... THREE RER RAINFALL REPORTS SO FAR TODAY (PHL, ILG, GED) AND THESE MAY BE UPDATED AT 2 AM AFTER THE CLIMATE DAY ENDS AT 1 AM. ILG CLIMATE HAD TO HAVE SOME ESTIMATED INFORMATION DUE TO SOME MISSING DATA (LOW TEMP, RH'S) BUT WE THINK THE DATA IS VERY CLOSE TO REALITY. && .EQUIPMENT... PHL NWR EQMT CONTINUES BEING CHECKED EXTERNAL TO NWS. OUTAGE SINCE ABOUT 557P. PHL NWR HAS BEEN BRIEFLY ON THE AIR AT TIMES LATER THIS EVENING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ431-450>455. && SYNOPSIS...MEOLA NEAR TERM...DRAG/O'HARA 942 SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...DRAG/MEOLA/O'HARA 942 MARINE...DRAG/MEOLA/O'HARA 942 CLIMATE...942 EQUIPMENT...942
Hazardous weather outlook, Apr 20, 9:26 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 926 PM EDT MON APR 20 2015 NJZ001-007>010-015-PAZ055-062-220130- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-MONROE-NORTHAMPTON- 926 PM EDT MON APR 20 2015 ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 1 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ012>014-020-026-220130- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- 926 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. A STRONG THUNDERSTORM WITH BRIEF POOR DRAINAGE FLOODING RAIN AND GUSTY WEST WINDS TO 45 MPH IS POSSIBLE NEAR OR AFTER MIDNIGHT MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ060-061-070-071- 101>106-220130- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-CUMBERLAND-BERKS-LEHIGH-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 926 PM EDT MON APR 20 2015 ...TORNADO WATCH 90 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ003-004-NJZ019-022>025-027-220130- INLAND SUSSEX-DELAWARE BEACHES-NORTHWESTERN BURLINGTON-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- SOUTHEASTERN BURLINGTON- 926 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS EVENING. THE THUNDERSTORMS MAY BRING STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ054-220130- CARBON- 926 PM EDT MON APR 20 2015 ...SEVERE THUNDERSTORM WATCH 92 IN EFFECT UNTIL 1 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-451-220130- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 926 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. A STRONG THUNDERSTORM WITH GUSTY WEST WINDS OF 35 KT IS POSSIBLE NEAR OR JUST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ431-452>455-220130- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 926 PM EDT MON APR 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS EVENING. THE THUNDERSTORMS MAY PRODUCE WESTERLY GUSTS OF 35 KT AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-220130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 926 PM EDT MON APR 20 2015 ...TORNADO WATCH 90 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 20, 8:17 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT MON APR 20 2015
MDZ012-015-019-210115-
QUEEN ANNE'S-TALBOT-KENT-KENT-QUEEN ANNE'S-TALBOT-
817 PM EDT MON APR 20 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
SOUTHWESTERN KENT AND NORTHERN TALBOT COUNTIES...
AT 817 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHESAPEAKE BEACH...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...ST. MICHAELS...STEVENSVILLE...COPPERVILLE...
SKIPTON...WYE MILLS...CHESTER...TILGHMAN ISLAND...GRASONVILLE...
CORDOVA...ROMANCOKE...QUEENSTOWN...STEVENSVILLE SOUTH AND DOMINION.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
3897 7625 3884 7637 3885 7638 3904 7631
3898 7628 3900 7617 3906 7623 3889 7597
3871 7622 3876 7622 3872 7630 3878 7629
3867 7634 3868 7634 3876 7638
TIME...MOT...LOC 0017Z 222DEG 19KT 3869 7644
HEAVENERSpecial weather statement, Apr 20, 8:47 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 PM EDT MON APR 20 2015
PAZ060-210145-
BERKS-
847 PM EDT MON APR 20 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...
AT 844 PM EDT...A STRONG THUNDERSTORM WAS OVER SKYLINE VIEW...OR NEAR
LINGLESTOWN...MOVING EAST-NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL BERKS
COUNTY THOUGH IT IS POSSIBLE FOR A QUICK JOG TOWARDS THE RIGHT AS IT
NEARS BERKS COUNTY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EASTERN
PENNSYLVANIA.
LAT...LON 4051 7635 4052 7624 4048 7619 4047 7621
4042 7633 4049 7643
TIME...MOT...LOC 0044Z 243DEG 18KT 4037 7670
HEAVENERSpecial weather statement, Apr 20, 8:52 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 PM EDT MON APR 20 2015
MDZ008-012-015-019-210145-
QUEEN ANNE'S-CECIL-TALBOT-KENT-KENT-QUEEN ANNE'S-TALBOT-CECIL-
852 PM EDT MON APR 20 2015
...A LINE OF POTENTIALLY SEVERE THUNDERSTORMS WILL AFFECT QUEEN
ANNE'S...KENT... SOUTHEASTERN CECIL AND NORTHWESTERN TALBOT
COUNTIES...
AT 850 PM EDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM BROOKLYN PARK TO NEAR GREATER UPPER MARLBORO TO LA PLATA TO 6
MILES EAST OF MASSAPONAX...AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 TO 50 MPH AND HALF INCH HAIL ARE LIKELY WITH THESE
STORMS.
THESE STORMS MAY REQUIRE WARNINGS...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LOCATIONS IMPACTED INCLUDE...
TALBOT...CHESTERTOWN...CENTREVILLE...NORTH EAST...ROCK
HALL...CHARLESTOWN...CHURCH HILL...OLD TOWN...KENNEDYVILLE...
HOLLYWOOD BEACH...HOPE...GRASONVILLE...MORGNEC...STEVENSVILLE...WYE
MILLS...CHESTER...CRUMPTON...CARVILLE AND LANGFORD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3904 7631 3900 7617 3917 7628 3943 7599
3955 7602 3955 7606 3963 7588 3907 7592
3869 7635 3883 7630 3884 7620 3886 7626
3894 7621 3897 7625 3875 7637 3880 7637
3876 7638 3876 7639
TIME...MOT...LOC 0050Z 246DEG 28KT 3924 7662 3882 7665 3854 7694 3822
7740Special weather statement, Apr 20, 8:56 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 856 PM EDT MON APR 20 2015 PAZ060>062-103-105-210130- WESTERN MONTGOMERY-NORTHAMPTON-BERKS-LEHIGH-UPPER BUCKS- 856 PM EDT MON APR 20 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEHIGH... NORTHWESTERN MONTGOMERY...NORTHWESTERN BUCKS...SOUTHERN NORTHAMPTON AND EAST CENTRAL BERKS COUNTIES... AT 855 PM EDT...A STRONG THUNDERSTORM WAS OVER BECHTELSVILLE...OR 16 MILES EAST OF READING...MOVING NORTH AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALLENTOWN...EMMAUS...EAST GREENVILLE...TOPTON...BALLY... BECHTELSVILLE...GREEN LANE...GERYVILLE...GILBERTSVILLE... ZIONSVILLE...CLAUSSVILLE...ANCIENT OAKS...BOYERTOWN...PENNSBURG... MACUNGIE...COOPERSBURG...RED HILL AND ALBURTIS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4028 7552 4034 7575 4062 7567 4054 7532 TIME...MOT...LOC 0055Z 199DEG 17KT 4037 7562 HEAVENER
Special weather statement, Apr 20, 9:10 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 910 PM EDT MON APR 20 2015 DEZ002-MDZ012-015-019-020-210230- KENT-QUEEN ANNE'S-KENT-KENT-CAROLINE-QUEEN ANNE'S-TALBOT- 910 PM EDT MON APR 20 2015 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KENT...QUEEN ANNE'S...NORTHEASTERN KENT...NORTHEASTERN TALBOT AND NORTHEASTERN CAROLINE COUNTIES... AT 908 PM EDT...A STRONG THUNDERSTORM WAS OVER CENTRVILLE...MOVING NORTHEAST AT 30 MPH. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM ALONG WITH HEAVY DOWNPOURS. THIS STORM IS AHEAD OF A LINE OF THUNDERSTORMS THAT IS ABOUT TO ENTER CHESAPEAKE BAY. LOCATIONS IMPACTED INCLUDE... CENTREVILLE...CENTREVILLE...CHURCH HILL...MILLINGTON... SUDLERSVILLE...HARTLY...STARR...CRUMPTON...CARVILLE...HOPE...STARKEY CORNER...HENDERSON...MARYDEL...TEMPLEVILLE AND BARCLAY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3890 7601 3902 7619 3933 7591 3915 7565 TIME...MOT...LOC 0108Z 221DEG 24KT 3902 7604
Special weather statement, Apr 20, 9:40 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
940 PM EDT MON APR 20 2015
DEZ001-MDZ008-012-015-019-PAZ102-210215-
NEW CASTLE-QUEEN ANNE'S-CECIL-TALBOT-KENT-KENT-QUEEN
ANNE'S-TALBOT-CECIL-EASTERN CHESTER-
940 PM EDT MON APR 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NEW
CASTLE...CENTRAL QUEEN ANNE'S...KENT...CECIL...NORTHWESTERN TALBOT
AND SOUTH CENTRAL CHESTER COUNTIES...
AT 938 PM EDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WOODLAWN TO NEAR ROCK HALL TO NEAR CHESAPEAKE BAY
BRIDGE TO MAYO TO 6 MILES SOUTHEAST OF ST. CHARLES...AND MOVING
NORTHEAST AT 25 MPH.
WINDS OF 40 TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
WARNINGS ARE CURRENTLY IN EFFECT FOR SOME WESTERN CHESAPEAKE SHORE
COUNTIES.
LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...CENTREVILLE...TALBOT...KENNETT SQUARE...
CHESTERTOWN...CENTREVILLE...NORTH EAST...ROCK HALL...CHARLESTOWN...
ST. MICHAELS...CHURCH HILL...CECILTON...PLEASANT HILL...LADENBERG...
NORTH STAR...HOLLYWOOD BEACH...CHERRY HILL...GRASONVILLE AND BAY
VIEW.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
3897 7625 3884 7637 3885 7638 3904 7631
3900 7617 3917 7628 3943 7599 3958 7610
3995 7560 3914 7597 3872 7622 3870 7623
3876 7622 3877 7632 3867 7634 3876 7638
TIME...MOT...LOC 0138Z 234DEG 23KT 3963 7603 3918 7630 3895 7633 3887
7648 3855 7681The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 10:24 PM EDT | Special Weather Statement | PHI | Salem | 81 min |
| Apr 21, 1:45 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more | 3 hr |
| Apr 21, 3:44 PM EDT | Small Craft Advisory | PHI | 3 days | |
| Apr 21, 6:25 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 9 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2015Every coastal flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.